Alert archive / Indiana / Wind Advisories in 2011

Wind Advisory 6, NWS Indianapolis, IN

November 12, 201139 counties in Indiana

NWS Indianapolis, IN issued this wind advisory at Nov 12, 2011, 2:52 PM EST for 39 counties in Indiana. It took effect at Nov 13, 2011, 8:00 AM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Nov 12, 2011, 2:52 PM EST (19:52 UTC)
In effect from
Nov 13, 2011, 8:00 AM EST
Expired
Nov 13, 2011, 7:00 PM EST
In force
11 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2001 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

200 
WWUS73 KIND 121952
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
252 PM EST SAT NOV 12 2011

...WIND ADVISORY IN EFFECT FROM 8 AM TO 7 PM EST SUNDAY...

.A STRONG PRESSURE GRADIENT WILL FORM AHEAD OF THE NEXT SYSTEM
TRIGGERING SOUTHERLY WINDS WITH SUSTAINED SPEEDS OF 15 TO 30
MPH...GUSTING TO 45 MPH.

INZ021-028>031-035>049-051>057-060>065-067>072-130400-
/O.NEW.KIND.WI.Y.0006.111113T1300Z-111114T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
252 PM EST SAT NOV 12 2011

...WIND ADVISORY IN EFFECT FROM 8 AM TO 7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 7 PM EST SUNDAY. 


* WINDS: SOUTH WINDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING
  DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. SECURE ANY
  OUTSIDE FURNITURE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TDUD
4 follow-up statements
438 
WWUS73 KIND 130255
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
955 PM EST SAT NOV 12 2011

...WIND ADVISORY IN EFFECT FROM 8 AM TO 7 PM EST SUNDAY...

.A STRONG PRESSURE GRADIENT WILL FORM AHEAD OF THE NEXT SYSTEM
TRIGGERING SOUTHERLY WINDS WITH SUSTAINED SPEEDS OF 15 TO
30 MPH...GUSTING TO 45 MPH.

INZ021-028>031-035>049-051>057-060>065-067>072-131100-
/O.CON.KIND.WI.Y.0006.111113T1300Z-111114T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
955 PM EST SAT NOV 12 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 7 PM EST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 7 PM EST SUNDAY. 

* WINDS: SOUTH WINDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY IN HIGH PROFILE VEHICLES. SECURE ANY OUTSIDE 
  FURNITURE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

RYAN
797 
WWUS73 KIND 130903
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
403 AM EST SUN NOV 13 2011

...WIND ADVISORY IN EFFECT FROM 8 AM TO 7 PM EST...

.A STRONG PRESSURE GRADIENT WILL AHEAD OF AN APPROACHING SYSTEM
WILL CREATE SOUTHERLY WINDS WITH SUSTAINED SPEEDS OF 15 TO 30
MPH...GUSTING TO 45 MPH.

INZ021-028>031-035>049-051>057-060>065-067>072-131715-
/O.CON.KIND.WI.Y.0006.111113T1300Z-111114T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
403 AM EST SUN NOV 13 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM
EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM
EST THIS EVENING. 

* WINDS: SOUTH WINDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
  ESPECIALLY IN HIGH PROFILE VEHICLES. SECURE ANY OUTSIDE
  FURNITURE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

50
909 
WWUS73 KIND 132032
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
332 PM EST SUN NOV 13 2011

...WIND ADVISORY IN EFFECT FROM 8 AM TO 7 PM EST...

.STRONG SOUTHWESTERLY WINDS WILL CONTINUE THROUGH THIS EVENING
AHEAD OF AN APPROACHING COLD FRONT. SUSTAINED SPEEDS WILL RANGE
FROM 25 TO 30 MPH WITH GUSTS AS HIGH AS 45 MPH.

INZ021-028>031-035>049-051>057-060>065-067>072-140000-
/O.CON.KIND.WI.Y.0006.000000T0000Z-111114T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
332 PM EST SUN NOV 13 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

* WINDS: SOUTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY IN HIGH PROFILE VEHICLES. SECURE ANY OUTSIDE 
  FURNITURE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$


TDUD
772 
WWUS73 KIND 132358
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
658 PM EST SUN NOV 13 2011


INZ021-028>031-035>049-051>057-060>065-067>072-140100-
/O.EXP.KIND.WI.Y.0006.000000T0000Z-111114T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
658 PM EST SUN NOV 13 2011

...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING. 

WITH THE LOSS OF DAYTIME HEATING...WIND GUSTS HAVE DIMINISHED TO
LESS THAN 40 MPH ACROSS CENTRAL INDIANA EARLY THIS EVENING. WILL
THEREFORE ALLOW THE WIND ADVISORY TO EXPIRE AT 7 PM. 

WIND GUSTS OF 25 TO 35 MPH WILL REMAIN POSSIBLE FOR THE DURATION
OF THE EVENING. FURTHERMORE...LOCALIZED WIND GUSTS OF 40 TO 45
MPH WILL BE POSSIBLE WITHIN SHOWERS AND ISOLATED THUNDERSTORMS
THROUGH MIDNIGHT.

$$

RYAN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Nov 12, 11:42 AM EST, 3 hours 10 minutes earlier.

Area forecast discussion, Nov 12, 11:42 AM EST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1142 AM EST SAT NOV 12 2011

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...

A COLD FRONT WILL MOVE INTO THE AREA ON SUNDAY THEN STALL OUT AS
AN AREA OF LOW PRESSURE MOVES ALONG IT. THIS WILL BRING RAIN TO
CENTRAL INDIANA SUNDAY INTO TUESDAY. HIGH PRESSURE WILL THEN BRING
DRY WEATHER UNTIL LATE WEEK.

&&

.NEAR TERM /REST OF TODAY/...

SOUTHWEST FLOW AHEAD OF AN APPROACHING LOW AND ASSOCIATED COLD
FRONT WILL RESULT IN ABOVE NORMAL TEMPERATURES THIS AFTERNOON.
HIGHS WILL TOP OFF IN THE LOW 60S ACROSS MOST OF THE FORECAST
AREA. CIRRUS CLOUDS ARE CURRENTLY STREAMING INTO CENTRAL
INDIANA...BUT THERE WILL STILL BE PLENTY OF SUNSHINE TODAY.

CURRENTLY...TEMPS ACROSS THE AREA ARE GENERALLY IN THE LOW 50S
WITH DEWPOINTS IN THE LOW TO MID 30S. WINDS ARE OUT OF THE
SOUTHWEST AT 10 TO 15 MPH.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...

FOCUS IS ON CHANCES FOR RAIN AS WELL AS WINDS. EARLY ON THE MODELS
ARE SIMILAR...BUT DIFFERENCES ARISE IN LOCATION OF FRONT AND
TIMING OF SURFACE WAVE THAT WILL RIDE ALONG IT. WITH THE
UNCERTAINTY INVOLVED PREFER TO CONTINUE TO USE AN ENSEMBLE
APPROACH.

CLOUDS WILL CONTINUE TO INCREASE TONIGHT AS THE SYSTEM BEGINS TO
APPROACH THE AREA AND LOW LEVEL JET STARTS TO CRANK UP. WITH THE
CLOUDS AND STILL A GOOD SOUTHWEST FLOW...WENT AT OR ABOVE MOS
TEMPERATURES FOR LOWS.

ON SUNDAY THE COLD FRONT WILL MOVE INTO THE AREA LATE IN THE DAY.
TIME SECTIONS SHOW MOISTURE IS STILL RELATIVELY LIMITED...AND
FORCING IS WEAK WITH MOST FORCING OFF TO THE NORTH CLOSER TO AN
UPPER WAVE. THUS ONLY WENT LOW CHANCE POPS.

TEMPERATURES WILL BE MILD ON SUNDAY...BUT CLOUDS WILL KEEP THEM
FROM EXCEEDING GUIDANCE TEMPERATURES. STRONG WINDS NOT FAR OFF THE
SURFACE WILL HAVE A CHANCE TO MIX DOWN SOME DEPENDING IN PART ON
IF ANY SUNSHINE CAN MAKE AN APPEARANCE.

AT ANY RATE A STRONG PRESSURE GRADIENT WILL CREATE SUSTAINED
WINDS OVER 20 MPH. THE NAM IS STRONGER WITH WIND GUSTS...SHOWING
GUSTS OVER 40 MPH. THE GFS IS WEAKER. WITH EVEN 925MB WINDS OVER
40KT...IT WOULD NOT TAKE A LOT OF MIXING TO GET DECENT GUSTS. THUS
WILL STILL PUT GUSTS NEAR 40 MPH AND CONTINUE TO MONITOR.

FORCING IS STILL RELATIVELY WEAK ON SUNDAY NIGHT SO WENT CHANCE
POPS. BETTER FORCING ARRIVES MONDAY AND MONDAY NIGHT WITH SURFACE
WAVE MOVING ALONG THE FRONT. WENT LIKELY POPS BOTH PERIODS. STRONG
850 JET WILL PROVIDE FOR GOOD FRONTOGENETICAL FORCING WHICH COULD
LEAD TO SOME HEAVY RAIN...BUT UNCERTAINTY OF WHERE THIS BAND WOULD
SET UP IS HIGH. WILL KEEP AN EYE ON IT.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...

GFS AND ECMWF SEEM TO BE PRETTY CLOSE EARLY ON BUT DIFFER TOWARD
DAY 7. A SYSTEM IS EXPECTED TO BE DEPARTING ON TUESDAY. WITH GOOD
SUPPORT ALOFT...THUS WILL CONTINUE ON ONGOING POPS. A LARGE AREA
OF HIGH PRESSURE BUILDS ACROSS THE AREA FOR WEDNESDAY AND
THURSDAY...AND PERHAPS INTO FRIDAY. DRY RHS ON WED AND THURSDAY
GIVEN THIS PATTERN WILL ALLOW FOR A DRY FORECAST. HOWEVER TOWARD
FRIDAY AND SATURDAY ECMWF WANTS TO BRING MOISTURE BACK. BOTH GFS
AND ECMWF HAVE LITTLE UPPER SUPPORT AT THIS TIME THUS CONFIDENCE
IS LOW. HOWEVER WILL STICK WITH THE SLIGHT CHANCE POPS FROM
ALLBLEND FOR FRIDAY.

&&

.AVIATION /DISCUSSION FOR THE 12/1800Z TAFS/...

WINDS WILL BE THE MAIN CONCERN REGARDING AVIATION THROUGH TONIGHT
WITH MVFR CONDITIONS POSSIBLE AFTER 12Z SUNDAY AS A COLD FRONT
APPROACHES FROM THE WEST.

LOW LEVEL WIND SHEAR IS LIKELY AFTER SUNSET AS SOUTHWESTERLY 60 KNOT
LOW LEVEL JET SPREADS IN FROM THE SOUTHWEST AHEAD OF THE ADVANCING
COLD FRONT. ENOUGH MIXING AFTER 14Z WITH LOSS OF INVERSION TO PULL
IT OUT THEN AND JUST GO WITH SOUTH WINDS GUSTING TO 30 KNOTS. BUFKIT
EVEN INDICATES POTENTIAL HIGHER GUSTS...SO MAY NEED TO ADJUST THEM
UP IN LATER TAFS.

MODELS BRING VFR CUMULUS DECK...CURRENTLY ACROSS LOUISIANA...IN
AFTER 02Z FROM WEST TO EAST. CONDITIONS EXPECTED TO DETERIORATE TO
MVFR AFTER 12Z AS THE FRONT GETS CLOSER. SOULD ALSO BE SOME
SCATTERED SHOWERS DEVELOPING BUT LIKELIHOOD THAT THEY WOULD HIT AN
INDIVIDUAL TERMINAL TOO LOW TO GO WITH ANYTHING OTHER THAN VCSH AT
LEAST THIS FAR OUT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...50
NEAR TERM...TDUD
SHORT TERM...50
LONG TERM....PUMA
AVIATION...MK
Hazardous weather outlook, Nov 12, 5:07 AM EST, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
507 AM EST SAT NOV 12 2011

INZ021-028>031-035>049-051>057-131100-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-
507 AM EST SAT NOV 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

HAZARDS: NONE.

TIMING: NONE.

DISCUSSION: HIGH PRESSURE TO THE SOUTHEAST WILL KEEP THE WEATHER
QUIET BUT BREEZY THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: SUNDAY IS EXPECTED TO BE WINDY WITH WIND GUSTS AROUND 40
MPH POSSIBLE.

DISCUSSION: STRONG WINDS WILL BE POSSIBLE ON SUNDAY AS A COLD
FRONT APPROACHES THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060>065-067>072-131100-
SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
507 AM EST SAT NOV 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

HAZARDS: NONE.

TIMING: NONE.

DISCUSSION: HIGH PRESSURE TO THE SOUTHEAST WILL KEEP THE WEATHER
QUIET BUT BREEZY THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: SUNDAY IS EXPECTED TO BE WINDY WITH WIND GUSTS AROUND 40
MPH POSSIBLE. THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY
NIGHT...BUT SEVERE STORMS ARE NOT EXPECTED.

DISCUSSION: STRONG WINDS WILL BE POSSIBLE ON SUNDAY AS A COLD
FRONT APPROACHES THE AREA. THE SAME FRONT MAY PRODUCE
THUNDERSTORMS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

Nearby

Wind Advisories in Indiana, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.